Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 12, Pages 2252–2267 (Mi zvmmf736)  

This article is cited in 8 scientific papers (total in 8 papers)

Investigation of an electromagnetic problem of diffraction by a dielectric body using the method of a volume singular integral equation

Yu. G. Smirnov, A. A. Tsupak

Penza State University

Full text: PDF file (1814 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:12, 2143–2158

Bibliographic databases:
UDC: 517.6:517.958:595.9
MSC: Primary 78A45; Secondary 49M15, 35J15, 45E05, 78A50
Received: 18.03.2003

Citation: Yu. G. Smirnov, A. A. Tsupak, “Investigation of an electromagnetic problem of diffraction by a dielectric body using the method of a volume singular integral equation”, Zh. Vychisl. Mat. Mat. Fiz., 44:12 (2004), 2252–2267; Comput. Math. Math. Phys., 44:12 (2004), 2143–2158

Citation in format AMSBIB
\Bibitem{SmiTsu04}
\by Yu.~G.~Smirnov, A.~A.~Tsupak
\paper Investigation of an electromagnetic problem of diffraction by a dielectric body using the method of a volume singular integral equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 12
\pages 2252--2267
\mathnet{http://mi.mathnet.ru/zvmmf736}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2124968}
\zmath{https://zbmath.org/?q=an:1114.78005}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 12
\pages 2143--2158


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf736
  • http://mi.mathnet.ru/eng/zvmmf/v44/i12/p2252

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kobayashi K., Shestopalov Yu., Smirnov Yu., “Investigation of electromagnetic diffraction by a dielectric body in a waveguide using the method of volume singular integral equation”, SIAM J. Appl. Math., 70:3 (2009), 969–983  crossref  mathscinet  zmath  isi  elib  scopus
    2. D. A. Mironov, Yu. G. Smirnov, “On the existence and uniqueness of solutions of the inverse boundary value problem for determining the dielectric permittivity of materials”, Comput. Math. Math. Phys., 50:9 (2010), 1511–1521  mathnet  crossref  mathscinet  adsnasa  isi
    3. Shestopalov Yu., Smirnov Yu., “Existence and uniqueness of a solution to the inverse problem of the complex permittivity reconstruction of a dielectric body in a waveguide”, Inverse Problems, 26:10 (2010), 105002  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    4. Medvedik M.Yu., “Chislennoe reshenie zadachi difraktsii elektromagnitnykh voln na dielektricheskom tele, raspolozhennom v pryamougolnom rezonatore”, Izvestiya vysshikh uchebnykh zavedenii. Povolzhskii region. Fiziko-matematicheskie nauki, 2011, no. 3, 22–31  elib
    5. Medvedik M.Yu., “Metod kollokatsii dlya resheniya zadachi difraktsii elektromagnitnykh voln na dielektricheskom tele, raspolozhennom v rezonatore”, Izvestiya vysshikh uchebnykh zavedenii. Povolzhskii region. Fiziko-matematicheskie nauki, 2011, no. 2, 28–40  elib
    6. Shestopalov Yu., Smirnov Yu., “Inverse Scattering in Guides”, Algebra, Geometry, and Mathematical Physics 2010, Journal of Physics Conference Series, 346, eds. Abramov V., Fuchs J., Paal E., Shestopalov Y., Silvestrov S., Stolin A., IOP Publishing Ltd, 2012, 012019  crossref  isi  scopus
    7. Smirnov Yu.G., Tsupak A.A., “Method of Integral Equations in the Scalar Problem of Diffraction on a System Consisting of a “Soft” and a “Hard” Screen and An Inhomogeneous Body”, Differ. Equ., 50:9 (2014), 1150–1160  crossref  mathscinet  zmath  isi  elib  scopus
    8. Smirnov Y.G. Tsupak A.A., “Integrodifferential Equations of the Vector Problem of Electromagnetic Wave Diffraction By a System of Nonintersecting Screens and Inhomogeneous Bodies”, Adv. Math. Phys., 2015, 945965  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:305
    Full text:109
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021